# SDR DALA1110439873

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 237 AT L18L FLOOR PANEL SUPPORT CRACKED.  REMOVED AND REPLACED SECTION OF SUPPORT ZEE ANGLE IAW DC9 A-53-2 0-01-801-663A-A.  NEW ZEE ANGLE 2EA SPLICE FABRICATED IAW DC9A-53-20-01-801-663A-A P226.
